# SDR SWAA2022120166546

- Difficulty date: October 31, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 38,324 hours, 23,332 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 312 S5l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME, BS 312,  S5L.    CUT AND REMOVED DAMAGE PART OF FRAME IAW SRM 51-10-02.   HFEC INSPECTED CUTOUT AREA IAW NDTM, PART 6, 51-00-00, PROCEDURE 23.  NO CRACKS NOTED.  ACCOMPLISHED A PERMANENT REPAIR ON THE FRAME IAW EA M-22-153-01244.
